# SDR 96ZZZX1896

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND CRACKED LONGERON ATTACH ANGLE, STA 889, BETWEEN LONGERON 28R AND LONGERON 29R.  REPAIRED ATTACH ANGLE IAW DPS 10.225.   ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
